# SDR REXA2016062701158

- Difficulty date: June 27, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N306PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15306
- Aircraft time: 5,907 hours, 4,019 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT PBE VACUUM SEAL BROKEN.  INSTALLED SERVICEABLE PBE IAW AMM 35-31-06.
